# SDR CA960321511

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slats
- Condition: Inoperative
- Location: Le Device
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER TAKEOFF UNABLE TO RETRACT SLATS ALSO SLATS LEVER STIFF. MAINTENANCE ACTION INVOLVED LUBRICATING PEDESTAL MECHANISM AND WHEEL WELL CABLES. SLATS SYSTEM OPERATED SEVERAL TIMES.
